MathSciNet Relay Station
MathSciNet bibliographic data
MR429574 (55 #2586) 05A05 (05B35)
Davies, Joan; McDiarmid, Colin Disjoint common transversals and exchange structures. J. London Math. Soc. (2) 14 (1976), no. 1, 55–62.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement